Alert archive / North Dakota / Red Flag Warnings in 2008
Red Flag Warning 15, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Apr 28, 2008, 3:07 AM MDT for 21 counties in North Dakota. It took effect at Apr 28, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2008, 3:07 AM MDT (09:07 UTC)
- In effect from
- Apr 28, 2008, 12:00 PM MDT
- Expired
- Apr 28, 2008, 8:02 PM MDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
All 21 counties
Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Ward County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2237 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 280907 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 407 AM CDT MON APR 28 2008 ...RED FLAG WARNING IN EFFECT OVER WESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING FOR STRONG WINDS..LOW RELATIVE HUMIDITIES..AND DRY GRASSLANDS... ...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF WESTERN NORTH DAKOTA ON TUESDAY AFTERNOON AND EVENING... .THE COMBINATION OF WINDS 10 TO 20 MPH AND AFTERNOON/EVENING RELATIVE HUMIDITIES FORECAST TO BE NEAR 20 PERCENT HAS PROMPTED ANOTHER RED FLAG WARNING OVER WESTERN NORTH DAKOTA. WHILE WIND SPEED FORECASTS ARE MARGINAL FOR A TYPICAL RED FLAG WARNING...THE AVAILABILITY OF VERY DRY FUEL IN WESTERN NORTH DAKOTA AREAS THAT HAVE BEEN ROUTINELY SKIPPED BY SPRING PRECIPITATION WILL MAKE ANY WILDFIRES THAT FORM EXPLOSIVE IN NATURE. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR PARTS OF WESTERN NORTH DAKOTA ON TUESDAY FOR LOW RELATIVE HUMIDITIES..STRONG WINDS..DRY GRASSLANDS..AND THE POSSIBILITY OF DRY THUNDERSTORMS. DRY THUNDERSTORMS MAY FORM TUESDAY AFTERNOON/EVENING AS THE FIRST IN A SERIES OF IMPULSES PASSES OVER WESTERN NORTH DAKOTA...WHERE SUFFICIENT INSTABILITY IS FORECAST FOR THUNDERSTORM FORMATION AND LOW LEVELS ARE EXPECTED TO BE SO DRY THAT PRECIPITATION WILL LIKELY NOT REACH THE GROUND. NDZ001-002-009-010-017-018-031>033-040-041-043-044-281715- /O.NEW.KBIS.FW.W.0015.080428T1800Z-080429T0200Z/ /O.NEW.KBIS.FW.A.0006.080429T1800Z-080430T0200Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 407 AM CDT MON APR 28 2008 /307 AM MDT MON APR 28 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE COMBINATION OF WINDS 10 TO 20 MPH AND AFTERNOON/EVENING RELATIVE HUMIDITIES FORECAST TO BE NEAR 20 PERCENT HAS PROMPTED ANOTHER RED FLAG WARNING OVER WESTERN NORTH DAKOTA. WHILE WIND SPEED FORECASTS ARE MARGINAL FOR A TYPICAL RED FLAG WARNING...THE AVAILABILITY OF VERY DRY FUEL IN WESTERN NORTH DAKOTA AREAS THAT HAVE BEEN ROUTINELY SKIPPED BY SPRING PRECIPITATION WILL MAKE ANY WILDFIRES THAT FORM EXPLOSIVE IN NATURE. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR PARTS OF WESTERN NORTH DAKOTA ON TUESDAY FOR LOW RELATIVE HUMIDITIES..STRONG WINDS..DRY GRASSLANDS..AND THE POSSIBILITY OF DRY THUNDERSTORMS. DRY THUNDERSTORMS MAY FORM TUESDAY AFTERNOON/EVENING AS THE FIRST IN A SERIES OF IMPULSES PASSES OVER WESTERN NORTH DAKOTA...WHERE SUFFICIENT INSTABILITY IS FORECAST FOR THUNDERSTORM FORMATION AND LOW LEVELS ARE EXPECTED TO BE SO DRY THAT PRECIPITATION WILL LIKELY NOT REACH THE GROUND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NDZ003-011-019>021-034-042-045-281715- /O.NEW.KBIS.FW.W.0015.080428T1800Z-080429T0200Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-MORTON-GRANT-SIOUX- 407 AM CDT MON APR 28 2008 /307 AM MDT MON APR 28 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. THE COMBINATION OF WINDS 10 TO 20 MPH AND AFTERNOON/EVENING RELATIVE HUMIDITIES FORECAST TO BE NEAR 20 PERCENT HAS PROMPTED ANOTHER RED FLAG WARNING OVER WESTERN NORTH DAKOTA. WHILE WIND SPEED FORECASTS ARE MARGINAL FOR A TYPICAL RED FLAG WARNING...THE AVAILABILITY OF VERY DRY FUEL IN WESTERN NORTH DAKOTA AREAS THAT HAVE BEEN ROUTINELY SKIPPED BY SPRING PRECIPITATION WILL MAKE ANY WILDFIRES THAT FORM EXPLOSIVE IN NATURE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JWS/AYD
4 follow-up statements
000 WWUS83 KBIS 281246 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 750 AM CDT MON APR 28 2008 ...RED FLAG WARNING IN EFFECT OVER WESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING FOR STRONG WINDS..LOW RELATIVE HUMIDITIES..AND DRY GRASSLANDS... ...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF WESTERN NORTH DAKOTA ON TUESDAY AFTERNOON AND EVENING... .THE COMBINATION OF WINDS 10 TO 20 MPH AND AFTERNOON/EVENING RELATIVE HUMIDITIES FORECAST TO BE NEAR 20 PERCENT HAS PROMPTED ANOTHER RED FLAG WARNING OVER WESTERN NORTH DAKOTA. WHILE WIND SPEED FORECASTS ARE MARGINAL FOR A TYPICAL RED FLAG WARNING...THE AVAILABILITY OF VERY DRY FUEL IN WESTERN NORTH DAKOTA AREAS THAT HAVE BEEN ROUTINELY SKIPPED BY SPRING PRECIPITATION WILL MAKE ANY WILDFIRES THAT FORM EXPLOSIVE IN NATURE. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR PARTS OF WESTERN NORTH DAKOTA ON TUESDAY FOR LOW RELATIVE HUMIDITIES..STRONG WINDS..DRY GRASSLANDS..AND THE POSSIBILITY OF DRY THUNDERSTORMS. DRY THUNDERSTORMS MAY FORM TUESDAY AFTERNOON/EVENING AS THE FIRST IN A SERIES OF IMPULSES PASSES OVER WESTERN NORTH DAKOTA...WHERE SUFFICIENT INSTABILITY IS FORECAST FOR THUNDERSTORM FORMATION AND LOW LEVELS ARE EXPECTED TO BE SO DRY THAT PRECIPITATION WILL LIKELY NOT REACH THE GROUND. ACCORDING TO THE MONDAY MORNING BISMARCK SOUNDING...THERE IS A STEEP INVERSION IN PLACE THAT WILL BREAK WHEN THE TEMPERATURE REACHES 35F. AT THAT POINT THE ATMOSPHERE WILL BE MIXED UP TO 1600 FEET. LATER IN THE DAY...A SECOND INVERSION WILL BREAK AND MIXING UP TO AROUND 6000 FEET WILL OCCUR. NDZ001-002-009-010-017-018-031>033-040-041-043-044-281715- /O.NEW.KBIS.FW.W.0015.080428T1800Z-080429T0200Z/ /O.NEW.KBIS.FW.A.0006.080429T1800Z-080430T0200Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 407 AM CDT MON APR 28 2008 /307 AM MDT MON APR 28 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE COMBINATION OF WINDS 10 TO 20 MPH AND AFTERNOON/EVENING RELATIVE HUMIDITIES FORECAST TO BE NEAR 20 PERCENT HAS PROMPTED ANOTHER RED FLAG WARNING OVER WESTERN NORTH DAKOTA. WHILE WIND SPEED FORECASTS ARE MARGINAL FOR A TYPICAL RED FLAG WARNING...THE AVAILABILITY OF VERY DRY FUEL IN WESTERN NORTH DAKOTA AREAS THAT HAVE BEEN ROUTINELY SKIPPED BY SPRING PRECIPITATION WILL MAKE ANY WILDFIRES THAT FORM EXPLOSIVE IN NATURE. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR PARTS OF WESTERN NORTH DAKOTA ON TUESDAY FOR LOW RELATIVE HUMIDITIES..STRONG WINDS..DRY GRASSLANDS..AND THE POSSIBILITY OF DRY THUNDERSTORMS. DRY THUNDERSTORMS MAY FORM TUESDAY AFTERNOON/EVENING AS THE FIRST IN A SERIES OF IMPULSES PASSES OVER WESTERN NORTH DAKOTA...WHERE SUFFICIENT INSTABILITY IS FORECAST FOR THUNDERSTORM FORMATION AND LOW LEVELS ARE EXPECTED TO BE SO DRY THAT PRECIPITATION WILL LIKELY NOT REACH THE GROUND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NDZ003-011-019>021-034-042-045-281715- /O.NEW.KBIS.FW.W.0015.080428T1800Z-080429T0200Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-MORTON-GRANT-SIOUX- 407 AM CDT MON APR 28 2008 /307 AM MDT MON APR 28 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. THE COMBINATION OF WINDS 10 TO 20 MPH AND AFTERNOON/EVENING RELATIVE HUMIDITIES FORECAST TO BE NEAR 20 PERCENT HAS PROMPTED ANOTHER RED FLAG WARNING OVER WESTERN NORTH DAKOTA. WHILE WIND SPEED FORECASTS ARE MARGINAL FOR A TYPICAL RED FLAG WARNING...THE AVAILABILITY OF VERY DRY FUEL IN WESTERN NORTH DAKOTA AREAS THAT HAVE BEEN ROUTINELY SKIPPED BY SPRING PRECIPITATION WILL MAKE ANY WILDFIRES THAT FORM EXPLOSIVE IN NATURE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JWS/AYD
000 WWUS83 KBIS 281654 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1154 AM CDT MON APR 28 2008 ...RED FLAG WARNING IN EFFECT OVER WESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING FOR STRONG WINDS..LOW RELATIVE HUMIDITIES..AND DRY GRASSLANDS... ...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF WESTERN NORTH DAKOTA ON TUESDAY AFTERNOON AND EVENING... .WINDS AND RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS FOR RED FLAG WARNINGS AND THE RED FLAG WARNING WHICH WAS IN EFFECT FOR PORTIONS OF CENTRAL NORTH DAKOTA...FROM FT YATES TO MANDAN TO WASHBURN TO MINOT...HAS BEEN CANCELLED. HOWEVER...THE COMBINATION OF WINDS 10 TO 20 MPH AND AFTERNOON/EVENING RELATIVE HUMIDITIES FORECAST TO BE NEAR 20 PERCENT WILL CONTINUE THE CHANCE OF CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA. WHILE WIND SPEED FORECASTS ARE MARGINAL FOR A TYPICAL RED FLAG WARNING...THE AVAILABILITY OF VERY DRY FUEL IN WESTERN NORTH DAKOTA AREAS THAT HAVE BEEN ROUTINELY SKIPPED BY SPRING PRECIPITATION WILL MAKE ANY WILDFIRES THAT FORM EXPLOSIVE IN NATURE. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR PARTS OF WESTERN NORTH DAKOTA ON TUESDAY FOR LOW RELATIVE HUMIDITIES..STRONG WINDS..DRY GRASSLANDS..AND THE POSSIBILITY OF DRY THUNDERSTORMS. DRY THUNDERSTORMS MAY FORM TUESDAY AFTERNOON/EVENING AS THE FIRST IN A SERIES OF IMPULSES PASSES OVER WESTERN NORTH DAKOTA...WHERE SUFFICIENT INSTABILITY IS FORECAST FOR THUNDERSTORM FORMATION AND LOW LEVELS ARE EXPECTED TO BE SO DRY THAT PRECIPITATION WILL LIKELY NOT REACH THE GROUND. ACCORDING TO THE MONDAY MORNING BISMARCK SOUNDING...THERE IS A STEEP INVERSION IN PLACE THAT WILL BREAK WHEN THE TEMPERATURE REACHES 35F. AT THAT POINT THE ATMOSPHERE WILL BE MIXED UP TO 1600 FEET. LATER IN THE DAY...A SECOND INVERSION WILL BREAK AND MIXING UP TO AROUND 6000 FEET WILL OCCUR. NDZ003-011-019>021-034-042-045-281800- /O.CAN.KBIS.FW.W.0015.080428T1800Z-080429T0200Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-MORTON-GRANT-SIOUX- 1154 AM CDT MON APR 28 2008 /1054 AM MDT MON APR 28 2008/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. WINDS AND RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS FOR RED FLAG WARNINGS. THE RED FLAG WARNING WHICH WAS IN EFFECT FOR PORTIONS OF CENTRAL NORTH DAKOTA...FROM FT YATES TO MANDAN TO WASHBURN TO MINOT...HAS BEEN CANCELLED. $$ NDZ001-002-009-010-017-018-031>033-040-041-043-044-290100- /O.CON.KBIS.FW.W.0015.080428T1800Z-080429T0200Z/ /O.CON.KBIS.FW.A.0006.080429T1800Z-080430T0200Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 1154 AM CDT MON APR 28 2008 /1054 AM MDT MON APR 28 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE COMBINATION OF WINDS 10 TO 20 MPH AND AFTERNOON/EVENING RELATIVE HUMIDITIES FORECAST TO BE NEAR 20 PERCENT HAS PROMPTED ANOTHER RED FLAG WARNING OVER WESTERN NORTH DAKOTA. WHILE WIND SPEED FORECASTS ARE MARGINAL FOR A TYPICAL RED FLAG WARNING...THE AVAILABILITY OF VERY DRY FUEL IN WESTERN NORTH DAKOTA AREAS THAT HAVE BEEN ROUTINELY SKIPPED BY SPRING PRECIPITATION WILL MAKE ANY WILDFIRES THAT FORM EXPLOSIVE IN NATURE. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR PARTS OF WESTERN NORTH DAKOTA ON TUESDAY FOR LOW RELATIVE HUMIDITIES..STRONG WINDS..DRY GRASSLANDS..AND THE POSSIBILITY OF DRY THUNDERSTORMS. DRY THUNDERSTORMS MAY FORM TUESDAY AFTERNOON/EVENING AS THE FIRST IN A SERIES OF IMPULSES PASSES OVER WESTERN NORTH DAKOTA...WHERE SUFFICIENT INSTABILITY IS FORECAST FOR THUNDERSTORM FORMATION AND LOW LEVELS ARE EXPECTED TO BE SO DRY THAT PRECIPITATION WILL LIKELY NOT REACH THE GROUND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS83 KBIS 282039 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 339 PM CDT MON APR 28 2008 ...RED FLAG WARNING IN EFFECT OVER WESTERN NORTH DAKOTA THIS AFTERNOON AND EVENING FOR STRONG WINDS..LOW RELATIVE HUMIDITIES..AND DRY GRASSLANDS... ...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF WESTERN NORTH DAKOTA ON TUESDAY AFTERNOON AND EVENING... .TEMPERATURES IN THE UPPER 50S WITH DEWPOINT TEMPERATURES IN THE TEENS WERE CREATING RELATIVE HUMIDITIES OF 15 TO 20 PERCENT OVER THE WESTERN THIRD OF NORTH DAKOTA THIS AFTERNOON. SOUTHEAST WINDS OF AROUND 15 MPH WITH OCCASIONAL GUSTS OVER 20 MPH WILL CONTINUE THROUGH EARLY EVENING. WHILE WIND SPEED FORECASTS ARE MARGINAL FOR A TYPICAL RED FLAG WARNING...THE AVAILABILITY OF VERY DRY FUEL IN WESTERN NORTH DAKOTA AREAS THAT HAVE BEEN ROUTINELY SKIPPED BY SPRING PRECIPITATION WILL MAKE ANY WILDFIRES THAT FORM EXPLOSIVE IN NATURE. THE RED FLAG WARNING IS IN EFFECT FROM BURKE AND MOUNTRAIL COUNTIES SOUTH TO STARK AND ADAMS COUNTIES AND WEST TO THE MONTANA BORDER. THIS INCLUDES STANLEY AND WILLISTON... DICKINSON AND BEACH...AND HETTINGER AND BOWMAN. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR THE SAME AREA OF WESTERN NORTH DAKOTA ON TUESDAY FOR LOW RELATIVE HUMIDITIES..STRONG WINDS..DRY GRASSLANDS..AND THE POSSIBILITY OF DRY THUNDERSTORMS. DRY THUNDERSTORMS MAY FORM TUESDAY AFTERNOON/EVENING AS THE FIRST IN A SERIES OF IMPULSES PASSES OVER WESTERN NORTH DAKOTA...WHERE SUFFICIENT INSTABILITY IS FORECAST FOR THUNDERSTORM FORMATION AND LOW LEVELS ARE EXPECTED TO BE SO DRY THAT PRECIPITATION WILL LIKELY NOT REACH THE GROUND. NDZ001-002-009-010-017-018-031>033-040-041-043-044-290445- /O.CON.KBIS.FW.W.0015.000000T0000Z-080429T0200Z/ /O.CON.KBIS.FW.A.0006.080429T1800Z-080430T0200Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 339 PM CDT MON APR 28 2008 /239 PM MDT MON APR 28 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. TEMPERATURES IN THE UPPER 50S WITH DEWPOINT TEMPERATURES IN THE TEENS WERE CREATING RELATIVE HUMIDITIES OF 15 TO 20 PERCENT OVER THE WESTERN THIRD OF NORTH DAKOTA THIS AFTERNOON. SOUTHEAST WINDS OF AROUND 15 MPH WITH OCCASIONAL GUSTS OVER 20 MPH WILL CONTINUE THROUGH EARLY EVENING. WHILE WIND SPEED FORECASTS ARE MARGINAL FOR A TYPICAL RED FLAG WARNING...THE AVAILABILITY OF VERY DRY FUEL IN WESTERN NORTH DAKOTA AREAS THAT HAVE BEEN ROUTINELY SKIPPED BY SPRING PRECIPITATION WILL MAKE ANY WILDFIRES THAT FORM EXPLOSIVE IN NATURE. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR PARTS OF WESTERN NORTH DAKOTA ON TUESDAY FOR LOW RELATIVE HUMIDITIES..STRONG WINDS..DRY GRASSLANDS..AND THE POSSIBILITY OF DRY THUNDERSTORMS. DRY THUNDERSTORMS MAY FORM TUESDAY AFTERNOON/EVENING AS THE FIRST IN A SERIES OF IMPULSES PASSES OVER WESTERN NORTH DAKOTA...WHERE SUFFICIENT INSTABILITY IS FORECAST FOR THUNDERSTORM FORMATION AND LOW LEVELS ARE EXPECTED TO BE SO DRY THAT PRECIPITATION WILL LIKELY NOT REACH THE GROUND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JV
000 WWUS83 KBIS 290202 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 902 PM CDT MON APR 28 2008 ...FIRE WEATHER WATCH IN EFFECT FOR PORTIONS OF WESTERN NORTH DAKOTA ON TUESDAY AFTERNOON AND EVENING... ...RED FLAG WARNING FOR THIS EVENING HAS EXPIRED... .A FIRE WEATHER WATCH IS IN EFFECT FOR THE WESTERN THIRD OF NORTH DAKOTA ON TUESDAY FOR LOW RELATIVE HUMIDITIES..STRONG WINDS..DRY GRASSLANDS..AND THE POSSIBILITY OF DRY THUNDERSTORMS. DRY THUNDERSTORMS MAY FORM TUESDAY AFTERNOON/EVENING AS THE FIRST IN A SERIES OF IMPULSES PASSES OVER WESTERN NORTH DAKOTA...WHERE SUFFICIENT INSTABILITY IS FORECAST FOR THUNDERSTORM FORMATION AND LOW LEVELS ARE EXPECTED TO BE SO DRY THAT PRECIPITATION WILL LIKELY NOT REACH THE GROUND. THE RED FLAG WARNING THAT WAS IN EFFECT FOR THE FAR WESTERN PORTION OF NORTH DAKOTA THIS EVENING HAS EXPIRED. THE WINDS HAVE SLOWLY DIMINISHED AND THE RELATIVE HUMIDITIES HAVE RISEN. NDZ001-002-009-010-017-018-031>033-040-041-043-044-291015- /O.CAN.KBIS.FW.W.0015.000000T0000Z-080429T0200Z/ /O.CON.KBIS.FW.A.0006.080429T1800Z-080430T0200Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 902 PM CDT MON APR 28 2008 /802 PM MDT MON APR 28 2008/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...RED FLAG WARNING FOR MONDAY EVENING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A FIRE WEATHER WATCH IS IN EFFECT FOR PARTS OF WESTERN NORTH DAKOTA ON TUESDAY FOR LOW RELATIVE HUMIDITIES..STRONG WINDS..DRY GRASSLANDS..AND THE POSSIBILITY OF DRY THUNDERSTORMS. DRY THUNDERSTORMS MAY FORM TUESDAY AFTERNOON/EVENING AS THE FIRST IN A SERIES OF IMPULSES PASSES OVER WESTERN NORTH DAKOTA...WHERE SUFFICIENT INSTABILITY IS FORECAST FOR THUNDERSTORM FORMATION AND LOW LEVELS ARE EXPECTED TO BE SO DRY THAT PRECIPITATION WILL LIKELY NOT REACH THE GROUND. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ABELING
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 28, 2:50 AM MDT, 17 minutes earlier.
Area forecast discussion, Apr 28, 2:50 AM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 350 AM CDT MON APR 28 2008 .SHORT TERM...MONDAY THROUGH WEDNESDAY NIGHT SHORT TERM PERIOD IS DOMINATED BY FIRE WEATHER CONCERNS ON MONDAY AND TUESDAY AND CONVECTIVE POTENTIAL TUESDAY NIGHT AND INTO WEDNESDAY. SEE FIRE WEATHER SECTION BELOW FOR DISCUSSION ON REASONING FOR RED FLAG WARNING THIS AFTERNOON AND FIRE WEATHER WATCH ON TUESDAY. UPPER LEVEL CIRRUS SHIELD WILL PROVIDE FOR FILTERED SUNSHINE ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON. THIS WILL AFFECT INSOLATION AND MIXING POTENTIAL. HOWEVER...+12C 850MB TEMPERATURES ACROSS THE SOUTHWEST LATE THIS AFTERNOON WILL ALLOW TEMPERATURES TO CLIMB INTO THE UPPER 60S...WITH THE UPPER 40S ACROSS THE EASTERN CWA WHERE 850MB TEMPERATURES WILL RECOVER TO +2C. SURFACE HIGH PRESSURE WILL PROPAGATE INTO MINNESOTA LATE THIS AFTERNOON....ALLOWING FOR THE COMMENCEMENT OF RETURN SOUTHERLY FLOW ACROSS WESTERN NORTH DAKOTA...ENHANCING THE WARMING POTENTIAL. SURFACE MOISTURE RECOVERY WILL BE SLOW AS THE GULF WILL NOT OPEN UNTIL MID DAY TUESDAY. SHORTWAVE ENERGY EMBEDDED WITHIN SOUTHWESTERLY FLOW ASSOCIATED WITH A CLOSED LOW PRESSURE SYSTEM ACROSS THE PACIFIC NORTHWEST WILL BEGIN TO PROPAGATE INTO SOUTHWEST NORTH DAKOTA LATE TUESDAY AFTERNOON...WEAKENING THE UPPER LEVEL RIDGE. STRONG SURFACE HEATING ACROSS WESTERN NORTH DAKOTA WITH TEMPERATURES APPROACHING 80 DEGREES WILL CREATE A DEEP...AND WELL MIXED BOUNDARY LAYER. YET...LACK OF SURFACE MOISTURE WILL SIGNIFICANTLY REDUCED THE CHANCES OF SURFACE BASED CONVECTION ACROSS THE WESTERN THIRD OF THE STATE TUESDAY AFTERNOON. HOWEVER...INTERACTION OF SHORTWAVE ENERGY...8C/KM 700-500MB LAPSE RATES...INCREASING WARM AIR ADVECTION AND CONVERGENCE ASSOCIATED WITH THE DEVELOPMENT OF A LOW LEVEL JET AND UPPER DIVERGENCE IN THE NOSE OF A 250MB JET SUPPORT THE DEVELOPMENT OF A CLUSTER OF ELEVATED STORMS ACROSS SOUTHWESTERN NORTH DAKOTA LATE TUESDAY EVENING...SPREADING INTO CENTRAL NORTH DAKOTA DURING THE OVERNIGHT...AS LOW LEVEL MOISTURE TRANSPORT WILL PUSH 850MB DEWPOINTS TO +6 C. THESE STORMS WILL HAVE TO BE MONITORED FOR A DAMAGING WIND THREAT...MARGINAL HAIL AND DRY LIGHTNING ABOVE A MOISTURE STARVED BOUNDARY LAYER. SURFACE COLD FRONT WILL ENTER WESTERN NORTH DAKOTA LATE TUESDAY NIGHT. COOLING BEHIND THE FRONT...SHORTWAVE ENERGY IN CYCLONIC FLOW AND STEEP LAPSE RATES WILL ALLOW FOR POST FRONTAL PRECIPITATION WITH EMBEDDED THUNDERSTORMS INTO THE MID-DAY ACROSS NORTH DAKOTA. ELEVATED CONVECTION WILL CONTINUE AHEAD OF THE FRONT ACROSS THE NORTHERN PORTIONS OF THE STATE IN A WARM AIR ADVECTION/ISENTROPIC LIFT REGIME WITHIN THE THETA-E RIDGE. WINDS WILL BECOME STRONG BEHIND THE FRONT LATE TUESDAY NIGHT WITH 40KTS AT 850MB TO MIX. CONVECTION MAY BECOME SURFACE BASED ACROSS THE SOUTHEASTERN PORTIONS OF THE CWA WEDNESDAY AFTERNOON WITH INCREASING SURFACE MOISTURE RECOVERY AND DAYTIME HEATING ALLOWING LI VALUES OF -1C TO -3C AND SURFACE BASED CAPE VALUES NEAR 500 J/KG. MAIN CONCERN WILL BE ABILITY TO BREAK LOW LEVEL CAP...AS CONVECTION MAY HAVE TO WAIT TOWARDS EVENING FOR COOLING AND ASCENT PROVIDED BY SHORTWAVE ENERGY AND CONVERGENCE ALONG THE FRONT. AS PRECIPITATION WILL BE CONVECTIVE TUESDAY NIGHT AND INTO WEDNESDAY...RAINFALL AMOUNTS WILL VARY GREATLY ACROSS WESTERN AND CENTRAL NORTH DAKOTA WITH MOST AREAS SEEING A TENTH OF AN INCH OF PRECIPITATION WITH HIGHER AMOUNTS IN THUNDERSTORMS ONCE THE SUB CLOUD BASE LAYER BECOMES SATURATED. AS ENERGY ASSOCIATED WITH PACIFIC NORTHWEST LOW CONTINUES TO DIG...LEE CYCLOGENESIS AND THE DEVELOPMENT OF A COLORADO LOW ENSUES THURSDAY MORNING...BRINGING THE CHANCE OF SIGNIFICANT PRECIPITATION STATEWIDE INTO THE EXTENDED PERIOD. .LONG TERM...THURSDAY THROUGH SUNDAY NIGHT... THE FORECAST FOR WESTERN NORTH DAKOTA IS A DIFFICULT ONE THANKS TO A DEEP CYCLONE FORECAST TO AFFECT THE MISSISSIPPI AND MISSOURI RIVER VALLEYS LATER THIS WEEK. UPDATED GRIDS ARE QUITE DEPENDENT ON THE RATHER PERSISTENT GFS BEING CORRECT...SINCE THE LAST FEW RUNS OF THE ECMWF ARE ALSO INSISTENT THAT THE SYSTEM WILL BE FURTHER SOUTH. THAT SAID...CONVERSATIONS WITH NCEP/HPC HAVE REVEALED A RECENT SOUTHWARD BIAS WITHIN THE ECMWF. MOREOVER...THE SURFACE LOWTRACK OF RECENT ECMWF RUNS IS ON THE SOUTHERN SIDE OF THE GEFS/ECMWF/GEM ENSEMBLE ENVELOPE OF POSSIBLE SOLUTIONS. THE RESULTING FORECAST CALLS FOR MODERATE TO HEAVY PRECIPITATION TO PERSIST OVER PARTS OF WESTERN NORTH DAKOTA BEGINNING THURSDAY MORNING ALONG AN INVERTED SURFACE TROUGH EXTENDING FROM THE VERTICALLY STACKED CYCLONE IN SOUTH DAKOTA...AND ENDING SOMETIME THIS WEEKEND. THE 06 UTC GFS SOLUTION ACTUALLY WRAPS SEVERAL MIDDLE LEVEL SHORTWAVES AROUND THE DEEP MIDDLE LEVEL VORTEX...AS THE CYCLONIC BRANCH OF THE WARM CONVEYOR BELT PUMPS LOW LEVEL MOISTURE INTO WESTERN NORTH DAKOTA TO KEEP MOISTURE AVAILABILITY SUFFICIENT. SINCE UNCERTAINTY EXISTS WITH THE CYCLONE TRACK...HAVE ELECTED NOT TO INCREASE POPS ON SATURDAY AND SUNDAY IN THE GRIDS. STILL...THERE IS ENOUGH SUPPORT TO JUSTIFY LIKELY CHANCES OF PRECIPITATION ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA ON THURSDAY AND FRIDAY. PRECIPITATION TYPE PRESENTS ANOTHER AREA OF UNCERTAINTY. THE 00 UTC GFS FAVORED SNOW FOR MUCH OF THE PRECIPITATION FALLING FROM BISMARCK AND MINOT WEST INTO MONTANA. IF THE CORRESPONDING 00 UTC GFS LIQUID PRECIPITATION AMOUNTS VERIFIED THERE WOULD BE OVER TWO FEET OF SNOW IN BISMARCK BY SUNDAY. ALTHOUGH HEAVY SNOW IS POSSIBLE IN NORTH DAKOTA THROUGH EARLY MAY...THIS SCENARIO IS NOT LIKELY TO VERIFY WELL...ESPECIALLY WHEN CONSIDERING THAT THIS FORECAST PERIOD IS STILL FOUR DAYS OUT. STILL...WILL WATCH THE SITUATION CAREFULLY AS THIS PRECIPITATION WOULD DO WONDERS FOR FARMERS WHILE REDUCING FIRE CONCERNS ACROSS WESTERN NORTH DAKOTA. && .AVIATION... VFR CONDITIONS ARE EXPECTED ACROSS THE AREA WITH SOME HIGH CLOUDS APPROACHING NORTH DAKOTA FROM THE WEST. LOW-LEVEL RETURN FLOW AHEAD OF THE WESTERN U.S. UPPER LEVEL TROUGH SHOULD KEEP BOUNDARY LAYER WINDS OUT OF THE SOUTH/SOUTHEAST FOR MOST OF THE PERIOD. ASSOCIATED PRECPITATION IS NOT FORECAST TO MOVE INTO THE REGION UNTIL TUESDAY AFTERNOON...THOUGH SOME MIDDLE LEVEL CLOUDS ARE EXPECTED TO MOVE ACROSS NORTHWESTERN NORTH DAKOTA MONDAY EVENING. && .FIRE WEATHER... THE COMBINATION OF WINDS 10 TO 20 MPH AND AFTERNOON/EVENING RELATIVE HUMIDITIES FORECAST TO BE NEAR 20 PERCENT HAS PROMPTED ANOTHER RED FLAG WARNING OVER WESTERN NORTH DAKOTA. WHILE METEOROLOGICAL CRITERIA ARE MARGINAL...THE AVAILABILITY OF DRY FUEL IN AREAS THAT HAVE BEEN ROUTINELY SKIPPED BY SPRING PRECIPITATION JUSTIFIES THE WARNING. WITH LITTLE CHANGE ANTICIPATED FOR TUESDAY...HAVE ALSO ELECTED TO ISSUE A FIRE WEATHER WATCH FOR PARTS OF WESTERN NORTH DAKOTA ON TUESDAY. COLLABORATION WITH THE NCEP/STORM PREDICTION CENTER FIRE WEATHER FORECASTER HAS ALSO LED TO WESTERN NORTH DAKOTA HIGHLIGHTED AS CRITICAL BY NCEP FOR TUESDAY. THE FIRE WEATHER WATCH AREA IS FURTHER WEST ON TUESDAY THAN THE RED FLAG WARNING ON MONDAY MAINLY DUE TO ANTICIPATED MOISTURE ADVECTION INTO CENTRAL NORTH DAKOTA IN ADVANCE OF THE WESTERN U.S. UPPER LEVEL TROUGH. ALSO OF IMPORTANCE IN THIS FORECAST IS THE POSSIBILITY OF DRY THUNDERSTORMS FIRING TUESDAY AFTERNOON/EVENING AS THE FIRST IN A SERIES OF SHORTWAVES PASSES OVER WESTERN NORTH DAKOTA...WHERE SUFFICIENT INSTABILITY IS FORECAST FOR ELEVATED THUNDERSTORM FORMATION AND LOW LEVELS ARE EXPECTED TO BE SO DRY THAT PRECIPITATION WILL LIKELY NOT REACH THE GROUND. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>021- 031>034-040>045. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR NDZ001-002-009-010-017-018-031>033-040-041-043-044. && AYD/JWS
Hazardous weather outlook, Apr 27, 4:02 AM MDT, 23 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 502 AM CDT SUN APR 27 2008 NDZ001>005-009>013-021>023-025-035>037-046>048-050-051-281015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 502 AM CDT SUN APR 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SLIGHT CHANCE FOR THUNDERSTORMS IS FORECAST TUESDAY NIGHT INTO WEDNESDAY. AN UNSETTLED WEATHER PATTERN WILL THEN IMPACT THE REGION THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017>020-031>034-040>045-281015- MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 502 AM CDT SUN APR 27 2008 /402 AM MDT SUN APR 27 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON THROUGH EARLY THIS EVENING. NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE SOUTHWESTERN PART OF THE STATE. THESE GUSTY WINDS COMBINED WITH PERCENT RELATIVE HUMIDITY VALUES AROUND 25 PERCENT AND CONTINUED DRY GRASSLAND CONDITIONS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SLIGHT CHANCE FOR THUNDERSTORMS IS FORECAST TUESDAY NIGHT INTO WEDNESDAY. AN UNSETTLED WEATHER PATTERN WILL THEN IMPACT THE REGION THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:07 AM MDT | Fire Weather Watch | BIS | Adams, Billings, Bowman, Burke, Divide, Dunn and 7 more | 24 hr |
Nearby
Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.